# SDR DALA2017013000786

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 59,276 hours, 42,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1220-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO TRACK IN AFT CARGO BAY, FROM BS 1220 TO 1322 CORRODED OUT OF LIMITS IAW SRM 53-05, FIG. 4C. THE CARGO TRACK WAS REPLACED IAW SRM 53-14-3.
